# SDR HEEA955975

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Part number: D10731818
- Condition: Failed
- Location: Pump
- Part time: 682 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IS ROUGH AND  COMING APART.  BEARING RECEIVED WITH OVERHAUL KIT P/N D107318-21.
